Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What could be the reason for lower back and abdominal pain and feeling of throwing up after having anything ?

hello. this has been happening for about 3-6 months. befor or after i eat i feel like thoughing up and this happens even after i drink water or anyother liquid. recently i ve been having lower abdominal pain and lower back. sometimes i cant sleep on my stumach.... what could be the problem?
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

I think you are suffering from gastritis.
I advice you to avoid spicy food, smoking and alcohol. You can take Proton pump inhibitor which will reduce your acidity, this drugs should be taken 1/2 hour before consuming food.
drugs are taken twice a day one morning and other in night for seven days
Also i advice you to take antacid syrup.
After seven days if the symptoms will not subside, i advice you to see surgeon, upper G I endoscopy will be helpful for coming to diagnosis.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 22 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor